# SDR AALA20021689

- Difficulty date: November 24, 2002
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKED CANTED FRAME 1463 ATTACH ANGLE.  REPAIRED PER 53-10-00-03.  (M)
